# SDR CA030923001

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 55,589 hours
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST1042
- Part serial: 5013
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON START UP NR 2 ENGINE OIL PRESSURE WOULD NOT COME UP. START ABORTED AND ENGINES SHUT DOWN.FOUND NR 2 ENGINE OIL PRESSURE TRANSMITTER PN ST1042 TO BE UNRELIABLE AT TIMES. TRANSMITTER REPLACED AND ALL INDICATIONS NORMAL. AIRCRAFT RELEASED RETURN TO SERVICE.
